# SDR AALA20120919028

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 61,374 hours, 31,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED VARIOUS BATTERY PACKS THROUGHOUT CABIN.  OPS CHECK NORMAL.
